MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1600-0560.1991.tb01547.x

Медицинская библиотека · Journal of cutaneous pathology · 1991

Localized epidermal necrolysis (erythema multiforme-like reaction) following intravenous injection of vinblastine.

Arias D, Requena L, Hasson A, Gutierrez M, Domine M, Martin L, Barat A

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We report a case of localized epidermal necrolysis that developed 24 hours after an intravenous injection of vinblastine. Clinically, the lesions consisted of erythematous macules, vesicles, and bullae with a linear arrangement over the injected vein. Histologically, the lesions showed features closely resembling erythema multiforme (epidermal necrolysis). We discuss the pathogenesis of this curious cutaneous drug reaction and review the literature concerning local cutaneous complications associated with intravenously administered chemotherapeutic agents.

Для цитирования: Arias D, Requena L, Hasson A, Gutierrez M, Domine M, Martin L, Barat A. Localized epidermal necrolysis (erythema multiforme-like reaction) following intravenous injection of vinblastine.. Journal of cutaneous pathology. 1991. DOI: 10.1111/j.1600-0560.1991.tb01547.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.